advertisement
Question
Posted by: leo | 2009-04-14

please advise

what are the side effects of bio-immune capsules? i started using them last week Thursday i have these pains, in my breasts they are tender and very painful .has anyone ever use them and have these side effects , or is this how they must work?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

The product should not cause this type of discomfort. I suggest stopping it for a week or two - If the symptoms persist you'll have to see a doctor

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement